Sooo....basically no changes. I wonder if my skin is thinner because I have been getting a lot of scratches and I seem to bleed more easily.
I do have a question for you all. Did anyone experience sore gums while on Claravis? I never have issues with my gums, but they have been bleeding now and then. Just wondering if that's a side effect.
So I used a Biore pore strip a couple days ago because I was getting so many bumps on my nose from my pores pushing stuff out. I knew I was taking a risk using one since my skin is sensitive. It was unbelievable how much stuff it got. I have never had a pore strip work so well ever (and I used them now and again before taking Claravis). BUT I don't think I will use it again. My nose was really sore and red when I carefully removed it. The redness was pretty much gone by the next morning, but I can still see a little redness two days later. I knew what I was getting myself into, but wanted to try it anyway. Super effective, but most likely not worth it.
The aches are continuing to be my biggest issues. My back basically hurts every time I stand up. It's really annoying and difficult maintaining my exercise routine. May need to slow it down a bit.
Hope everyone is having a nice weekend.
(Intro Picture: Awesome Star Wars pencil skirt I wore at work the other day.)